# SDR EVCA2013122300775

- Difficulty date: December 23, 2013
- Submitted: December 23, 2013
- Operation: General aviation
- Aircraft: N29AE
- Make and model: Bell 206L-3
- Aircraft serial: 51191
- Aircraft time: 15,375 hours, 24,115 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 206033107O47
- Condition: Cracked
- Location: Bs 145
- Part time: 15,375 hours, 24,115 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK DEVELOPED IN THE FS 145 BULKHEAD INBD UPPER FRAME FLANGE FROM A RIVET HOLE TO THE END OF FLANGE ADJACENT TO THE ACFT CABIN ROOF AND MAIN BEAM.
